# SDR REXA2022102502284

- Difficulty date: October 15, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: SH670337934
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR AFT H BRACKET IS CORRODED AT F.S. 661+8.40.	REPAIR WAS DONE IAW ENDEAVOR EA CRJ953-14611 REV. IR DATED 09/24/2022
